Web of Science: 0 citations, Scopus: 0 citations, Google Scholar: citations
Periodic solutions of second order Hamiltonian systems
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Makhlouf, Ammar (University of Annaba(Algeria). Department of Mathematics)

Date: 2013
Abstract: We provide sufficient conditions for the existence of periodic solutions of the second order Hamiltonian system −x′′ − λx = εV ′x (t, x), where ε is a small parameter, x ∈ R and V (t, x) is 2π-periodic in t. Moreover we provide two applications.
Note: Número d'acord de subvenció MICINN/MTM2008-03437
Note: Número d'acord de subvenció AGAUR/2009/SGR-410
Rights: Tots els drets reservats.
Language: Anglès.
Document: article ; recerca ; submittedVersion
Subject: Periodic solution ; Second order Hamiltonian system ; Averaging theory
Published in: Dynamical Systems. An International Journal, Vol. 28 Núm. 2 (2013) , p. 214-221, ISSN 1468-9375

DOI: 10.1080/14689367.2013.781133

8 p, 381.8 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2016-05-06, last modified 2019-02-03

   Favorit i Compartir